# SDR SWIA2019100246376

- Difficulty date: August 6, 2019
- Submitted: October 2, 2019
- Operation: Air carrier
- Aircraft: N453SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7743
- Aircraft time: 36,720 hours, 32,585 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 605
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT INTERCOSTAL AT CARGO DOOR THRESHOLD CRACKED AT ATTACH RIVET TO FLOOR SUPPORT AT FS605.  REMOVED DAMAGED SECTION AT FS605 IAW REO.
